Hi! I had a meeting a few days ago and I used MS Teams to connect to it and when I shared my screen, both of them went dark and I had to restart. The meeting went well, but at some point I had some moments when the displays were like blinking. After the meeting ended, everything went to normal, but every few minutes my desktop went dark again...and again...and again. When I tried to run a diagnostics to see whan daemon is affected, the system went down and was't booting...
That was a terrible experience and I really hate to say that but I will move away from Garuda for a few months to a year in hope that I will return to something more stable. I really enjoyed using Garuda, but I don't want to reinstall the system every time I share my screen. I was using Garuda Dr4gonized edition.
I am writing this ticket here in hopes that you identify the problem and fix it. Hope you the best and good luck.
Maybe, possibly, it could be due to the M$ software?
We will never know, because if it was Garuda, we don't have anyone here to test it.
Also, you do not provide us with your inxi -Faz as requested in the template.
You don't mention where you got this software from and how it was installed.
Is the whole thing running under wine?
You don't know.
But nice that you want to try it again with us in a year.
You're running MS software on Linux, so you may be waiting longer than that. Or, use the thing you need to use for work.
However, Teams (both in browser and the standalone application) works perfectly well for me, so it's quite possibly a local configuration issue. However, you have provided no detail about that, so I'm not really sure what help you expect to get?
I might be wrong, but I seem to recall a very similar issue reported with zoom, and the situation improved a lot disabling the compositor and possibly desktop effects, before sharing sessions.
Even better would be using a different DE, like xfce, if this aspect is really important.
Hello! I am back on Garuda and it happened again. This time, you can not throw Microsoft under the bus. I just came back home and clicked on an app on the taskbar(or dock) to minimize it and both of my screens went pitch black. The primary monitor had some green and blue lines afterwards but they went away after 2 seconds. I can't give you a diagnosis because the shortcuts were not working and I was basically blocked.
OS: Garuda Linux Dr4gonized
App clicked: WhatsApp for Linux(Downloaded from the Add/Remove Software)
I am sorry, but is the secound time this happened to me.
I don't know. I am searching for logs to give you, but nada. If someone has an ideea where to find something that will indicate what actually happend, I am opened to sugestions.
It never did something like this. It was a coincidense that I clicked on that specific app. If it was let's say...Kate, it would be a Kate problem too? There are already 2 things that made this OS go kaboom.
What ever. I am going to leave it at that and take it as it is. But I hope that a third time will be the last time you blame someone else...
Note: Add/Remove Software is the default software center that Garuda comes(as a fresh installed OS). You should expect people to use it.